Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red foreskin and urethra causing discomfort, no pain, spots on the end of penis. How can I get rid of this?

I have a red foreskin and urethra I have no real pain or itch just uncomfort and no std and doctors have said yes to thrush, no to thrush, their unsure I ve heard it all and I m not sure what it is, I have no raised lumps andmy foreskin isn t really tight. It looks like there s spots on the end off my penis but under the meat, I m just wondering what it could be and how I can get rid of this
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response

It seems that you may be having candidal balanoposthitis. It is a fungal infection caused by Candida albicans. You shoulbe investigated for DM,HIV and other immunocompromised conditions. I prescribe in cases like you, antifungal like itroconazole or ketoconazole for two weeks. I also suggest to apply clotrimazole cream. Wsh the area with water containing dettol. I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor